# SDR SWAA2013021112476

- Difficulty date: January 21, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 28,833 hours, 12,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK IS NOT SECURE.  RESECURED L-1 SLIDE AS REQ'D-REF 25-60, OK FOR SERVICE.
